I am wondering what, if any, stomach problems some of you may have had due to pain pill usage. In a VERY WEAK effort to try and taper myself off of norcos I started using Excedrin as a pain supplement and I'm thinking those pills are behind my current situation. These Excedrin contain more acetominephen than the Norco's I'm taking. I've been taking the Excedrin, 4 pills a day, for 6 months and now I have lower abdominal pain that wont go away. I'm also taking two 5/325 Norcos in between but I think the added acetominephen is causing my problems.
I have read recently that tylenol is the easiest on ulcers, and the stomach?
But, if you take hydros in copious amounts, then your body builds tolerance to it too.
Therefore taking tylenol for pain may not do much good at this point.
Unfortunately, all NSAIDS cause stomach distress to a certain extent, so I have heard.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.